Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Projectivities with fixed points on every line of the plane


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 52 (1946), 273-286
MathSciNet review: 0015220
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08557-2